MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ NEEDLE; PISTON SYRINGE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD INTEGRA¿ NEEDLE; PISTON SYRINGE
Catalog Number 305311
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that during use a leak was observed from the bd integra¿ needle.No reports of serious injury or medical intervention noted.
 
Additional Manufacturer Narrative
Correction: awareness date: from: date received by manufacturer: 12/01/2017.To: date received by manufacturer: 11/29/2017.
 
Additional Manufacturer Narrative
Additional information: multiple lot numbers were returned for evaluation: lot # 6263912 expiration date: 09/30/2021 manufacture date: 11/04/2016.Lot # 5302803 expiration date: 11/18/2015 manufacture date: 09/30/2020.Lot # 5287717 expiration date: 12/08/2015 manufacture date: 10/31/2020.Lot # 6263910 does not match the catalog number 305311 in the data base.No expiration date or manufacture date could be found.Investigation results: samples were received in the (b)(4) plant for evaluation.100 samples from batch 6263912 were leak tested with zero defects found.1 sample from batch 5302803 was leak tested with zero defects found.1 sample from batch 5287717 was leak tested with zero defects found.2 samples from batch 6263910 were leak tested with zero defects found.Failure mode was not duplicated therefore failure mode is not verified.Root cause could not be determined.A dhr was completed with zero defects found.Unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure mode.Based on the investigation results to date, root cause was not found.No formal corrective action is required at this time.

Brand Name
BD INTEGRA¿ NEEDLE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key7140528
Report Number1911916-2017-00372
Device Sequence Number939282
Product Code MEG
UDI-Device Identifier00382903053117
UDI-Public00382903053117
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2019
Device Catalogue Number305311
Device Lot Number4121917
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/01/2017
Supplement Date Received by Manufacturer11/29/2017
11/29/2017
Initial Report FDA Received Date12/21/2017
Supplement Report FDA Received Date02/12/2018
03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;